# SDR ASAA2021010633828

- Difficulty date: January 6, 2021
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 43,757 hours, 12,976 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNSUCCESSFUL A3 PRACTICE APPROACH UPON PRESSING 2ND AP GOT NO AIII.  TRIED TO MANUALLY ENGAGE, BUT STILL DID NOT WORK AND HAD TO MANUALLY LAND.  GROUNDED-YES.  DFCS FAULT REVIEW LAST LEG FAULTED 22-11085 CHANNEL "A".  LRU REPLACEMENT TEST FOR VOR PASSES.  ACCOMPLISHED LAND VERIFY TEST.  TEST PASSES, REF B737-800 FIM 22-11 TASK 899.  HGS RECORDED NO HC OR FC FAULTS.  ACCOMPLISHED HGS SYSTEM TEST.  ALL TESTS PASS, REF FIM 34-36 TASK 899.
